MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS IPC® HANDPIECE ATTACHMENT - INDIGO¿ DRILL; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE

MDT POWERED SURGICAL SOLUTIONS IPC® HANDPIECE ATTACHMENT - INDIGO¿ DRILL; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Model Number 1845010
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported during intra-op that the device had overheating and jammed.There was no patient impact.
 
Additional Manufacturer Narrative
H3: analysis couldn't confirm the reported issue and no fault was observed.H6: codes updated, previously updated codes are no longer applicable.As per the product analysis, the device pre-repair temperature test results are within specification i.E.Less than 118f.The reported device does not directly or indirectly led, might have led or might lead to death of a patient, user or other person; temporary or permanent serious deterioration of patient's, user's or other person's state of health.Shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements stipulated in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
IPC® HANDPIECE ATTACHMENT - INDIGO¿ DRILL
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key22724079
Report Number1625507-2025-01910
Device Sequence Number15525877
Product Code HBE
UDI-Device Identifier00613994933706
UDI-Public(01)00613994933706(11)150603
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K081475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1845010
Device Catalogue Number1845010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown